# SDR 0201199995

- Difficulty date: April 18, 2002
- Submitted: April 22, 2002
- Operation: Air carrier
- Aircraft: N8978E
- Make and model: Doug DC-9-31
- Aircraft serial: 47327
- Aircraft time: 75,257 hours, 68,082 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Duct
- Condition: Ratcheting
- Location: L/E Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH FOR LANDING INTO GRR, THE SLAT DISAGREEMENT LIGHT REMAINED ILLUMINATED AND THE AIRCRAFT ROLLED TO THE LEFT.  FLIGHT CREW COMPLIED WITH COM PROCEDURES AND ACCOMPLISHED AN UNEVENTFUL NO SLAT LANDING AT GRR.  CONTRACT MAINTENANCE COULD NOT FIND ANY ABNORMALITIES AND COULD NOT DUPLICATE THE PROBLEM.  ALL CHECKS WERE NORMAL.  THE AIRCRAFT WAS CLEARED FOR FERRY FLIGHT AND PROBLEM REPEATED ON APPROACH INTO DTW.  DTW MAINTENANCE NOTED A SLIGHT RATCHETING ON THE RIGHT T-DUCT DURING OPERATION.  THE T-DUCT WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
